# SDR DLL10960084

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Screw Jack
- Condition: Broken
- Location: Rt Te Flap
- Component: 1796062
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FLAPS EXTENDED 4 TO 6 DEGREES, SLATS UP WITH NO ACTUATION OF FLAP HANDLE.  FLAPS WOULD NOT EXTEND BEYOND 10 DEGREES FOR LANDING.  GPWS INHIBITED AS PER PROCEDURE.  REPLACED RT INBRD FLAP SCREW JACK AND BEARINGS.  RIGGED AND OPS CKD GOOD.
